Can cramping and brown discharge means pregnancy or it is side effect of Depo?

default
Posted on Tue, 31 Dec 2013 in Birth Control
Question: hi ok so the 9th of September I got my first shot of depo I decide not to go back due to side affects when I got my first shot It made me stop my period and I havent had one since. all last week my boyfriend and I had unprotected sex and then again last night but yesterday I started cramping and today I have a very light brown discharge could I be pregnant?? and u know it hard to convince right after you come off tge depo or so I've read but im a very fertile female and I say this because I've come out pregnat with two different iuds the mirana and the paraguard.
doctor
Answered by Dr. Monika Choudhary 6 hours later
Brief Answer: Likely due to Depo, get Urine pregnancy test Detailed Answer: Hi XXXXX, Welcome to healthcare MaGic, It is really difficult to believe that you became pregnant despite being on Mirena. Depo causes irregularity/decreased amount of menses and also thick vaginal discharge. You should get a urine pregnancy test, I think it is due to Depo rather than pregnancy. I hope the advise would be informative and useful for you. Take Care!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Monika Choudhary

OBGYN

Practicing since :2004

Answered : 816 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics

Recent questions on  Hormonal contraceptive

doctor1 MD

hi i was on depo shot for 9 month , now iam off the shot for a bout 2 month and i only got 1 period about 9 days , ive checkd my hormones all was...

doctor1 MD

hi i am 25 yrs old unmarried lady.i hv been suffering 4m PCOS & thyroid disease .recently my hair is falling randomely.my attending gynecologist...

doctor1 MD

For past 3 days have had mild nausea loss of appetite hot & cold flushes and weakness like I may faint if u walk around. Also had loose bowel...

doctor1 MD

I am having constant stomach pain and loss of appetite with lots of gas, constipation, and bloating. I recently stopped taking my Calcium...

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but...

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2